I was taking allergy shots and had gotten almost to my maintenance dose when a move and change of allergist occurred. The new allergist wanted to re-perform allergy testing before continuing treatment. I declined because I knew my insurance wouldn't pay for it. In addition, I trusted my "old" allergist. Subsequent to the cessation of allergy injections, I was prescribed Levaquin for sinus and bronchial infection. I was prescribed the drug several times (usually 2 weeks out of every 5 for a period of about 5 months) for chronic infection. During this time, I experienced no discernable adverse reactions, other than yeast infection, which many women experience when taking antibiotics.
I subsequently moved back and began seeing my "old" allergist again, who resumed allergy injections. About the time I was approaching my maintenance dose, I began having severe pain in virtually every joint in my body. When I give myself an allergy injection, I seem to notice a worsening of the joint pain, even though my allergist does not believe the reactions could be caused by the injections. I have not noticed any apparent swelling of my joints. In addition to the Levaquin, I was taking Accolate, Duratuss, Flonase, Albuterol, Serevent, and Flovent for asthma and chronic sinusitis.
If I sit or lie still I'm okay but beginning to move is excruciating. After I've moved around for several minutes, the pain is barely noticeable. I've been tested for Lyme disease, arthritis, etc. with negative results. Will this get better?
Last Updated 6/24/04